Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 218, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Sep 13, 2019, 7:03 PM EDT for Erie County, Lorain County, Ohio. It was in force for 42 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2019, 7:03 PM EDT (23:03 UTC)
- Expired
- Sep 13, 2019, 7:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Erie County, OH, Lorain County, OH
The radar
The Cleveland radar (KCLE), 36 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 7:08 PM EDT | TSTM WND DMG | 3 Wnw Vermilion, OH | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 WNW VERMILION. TREE DOWN ON TO A CAR. |
| Sep 13, 7:08 PM EDT | TSTM WND DMG | 3 Wnw Vermilion, OH | TREE DOWN ON TO A CAR. |
| Sep 13, 7:08 PM EDT | TSTM WND DMG | Vermilion, OH | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM VERMILION. POWER LINES AND TREES DOWN ALONG ROUTE 6. |
| Sep 13, 7:34 PM EDT | TSTM WND GST 64 | Lorain, OH | |
| Sep 13, 7:45 PM EDT | TSTM WND DMG | Avon, OH | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM AVON. 12 INCH DIAMETER TREE DOWN. |
| Sep 13, 7:50 PM EDT | TSTM WND GST 60 | 3 Nne Elyria, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 2:45 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 362 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
512
WUUS51 KCLE 132303
SVRCLE
OHC043-093-132345-
/O.NEW.KCLE.SV.W.0218.190913T2303Z-190913T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
703 PM EDT Fri Sep 13 2019
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Erie County in north central Ohio...
Northern Lorain County in north central Ohio...
* Until 745 PM EDT.
* At 703 PM EDT, a severe thunderstorm was located near Western
Vermilion, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Lorain, Elyria, Western Vermilion, Vermilion, North Ridgeville,
Avon Lake, Amherst, Avon, Sheffield Lake, Sheffield, South Amherst,
Berlin Heights and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4135 8197 4131 8252 4144 8254 4143 8251
4142 8249 4147 8238 4147 8229 4150 8223
4153 8197
TIME...MOT...LOC 2303Z 259DEG 33KT 4139 8242
HAIL...0.75IN
WIND...60MPH
$$
Clark2 follow-up statements
279
WWUS51 KCLE 132315
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
715 PM EDT Fri Sep 13 2019
OHC043-093-132345-
/O.CON.KCLE.SV.W.0218.000000T0000Z-190913T2345Z/
Erie OH-Lorain OH-
715 PM EDT Fri Sep 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR ERIE AND NORTHERN LORAIN COUNTIES...
At 714 PM EDT, a severe thunderstorm was located over Amherst, or
near Vermilion, moving east at 40 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Lorain, Elyria, Western Vermilion, Vermilion, North Ridgeville, Avon
Lake, Amherst, Avon, Sheffield Lake, Sheffield, South Amherst, Berlin
Heights and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4135 8197 4131 8252 4139 8248 4147 8238
4147 8229 4150 8223 4153 8197
TIME...MOT...LOC 2314Z 257DEG 34KT 4143 8225
HAIL...0.75IN
WIND...70MPH
$$
Clark737
WWUS51 KCLE 132335
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
735 PM EDT Fri Sep 13 2019
OHC043-132344-
/O.CAN.KCLE.SV.W.0218.000000T0000Z-190913T2345Z/
Erie OH-
735 PM EDT Fri Sep 13 2019
...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4135 8198 4132 8234 4147 8231 4147 8229
4150 8221 4153 8197
TIME...MOT...LOC 2334Z 257DEG 30KT 4164 8195 4126 8227
$$
OHC093-132345-
/O.CON.KCLE.SV.W.0218.000000T0000Z-190913T2345Z/
Lorain OH-
735 PM EDT Fri Sep 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN LORAIN COUNTY...
At 734 PM EDT, severe thunderstorms were located along a line
extending from 10 miles north of Avon Lake to 6 miles east of
Wakeman, moving east at 40 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Lorain, Elyria, Vermilion, North Ridgeville, Avon Lake, Amherst,
Avon, Sheffield Lake, Sheffield and South Amherst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4135 8198 4132 8234 4147 8231 4147 8229
4150 8221 4153 8197
TIME...MOT...LOC 2334Z 257DEG 30KT 4164 8195 4126 8227
HAIL...0.75IN
WIND...70MPH
$$
JaszkaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 6:01 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Sep 13, 6:01 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 601 PM EDT Fri Sep 13 2019 .SYNOPSIS... A strong cold front will move across the region overnight. High pressure will briefly build over the Ohio Valley on Saturday. Another weaker cold front will move through the forecast area early next week. && .NEAR TERM /THROUGH SATURDAY NIGHT/... Updated forecast to give better timing of line of thunderstorms moving east across the area. Made some minor hourly temperature adjustments as well. Severe thunderstorm watch remains in effect as issued. Previous Discussion... A strong cold front will move across the forecast area this evening. Storms were developing this afternoon ahead of the front in eastern Indiana. The short term models show the thunderstorm development increasing through the late afternoon with a line of thunderstorms forming and moving across the area this evening. SPC has much of the northern sections of Ohio in a Slight Risk Outlook category for tonight. Temperatures have once again exceeded expectations reaching around 90 in many locations. Dew points have crawled into the lower 70s. The atmosphere is prime for a downburst wind event this evening. A threat of isolated tornadoes remains but wind will be the primary threat. The short term models show the greatest threat of severe weather in northwest Ohio. The short term models decrease the intensity of the storms over the eastern section of the forecast area later this evening. Storms will push east of after midnight. High pressure will build over the region on Saturday. Non-thunderstorm wind is also a concern for NW PA. A south to southeast downslope wind is likely this evening. Model soundings indicate 40-50knots within a 1kft of the surface 00Z- 06Z time frame. I will continue the wind advisory for NW PA. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... Temperatures warm on Sunday as southerly flow develops with a wave of low pressure sliding east across the Central Great Lakes. The airmass will be dry through the daytime hours with some passing mid- level cloud cover. A chance of showers and thunderstorms will extend south towards Lake Erie Sunday night with a few showers brushing northeast Ohio into Monday morning as a cold front settles south. && .LONG TERM /TUESDAY THROUGH FRIDAY/... A large area of high pressure will set up across Quebec and the eastern Great Lakes through much of next week. Temperatures will drop back on Tuesday into the mid 70s across NW Pennsylvania closest to the cold pocket of air over New York. Inland areas will remain a little warmer with temperatures holding closer to 80. Temperatures will trend warmer a couple degrees each day with warm advection increasing on Thursday as southerly flow kicks in and the ridge builds aloft. Above normal temperatures expected through the extended. && .AVIATION /18Z Friday THROUGH Wednesday/... A cold front will move across the forecast area this evening. Numerous showers and thunderstorms are expected with this frontal passage. Cumulus 4-5kt starting to develop in advance of this front should remain scattered. MVFR ceilings and vsbys are expected with showers and thunderstorms as the front moves through the region. Timing of the storms will likely be 20Z-00Z for western TAF locations and after 00Z for eastern TAF locations. A gusty south wind will continue this afternoon with higher gusts in the eastern TAF locations (ERI and YNG). Winds will shift to a southwest flow after the frontal passage. .OUTLOOK...Non-VFR possible in showers Sunday afternoon into Monday. && .MARINE... South winds of 10-20 knots expected on Lake Erie this evening ahead of a cold front that will sweep east. The exception to this is east of Conneaut where a Small Craft Advisory is in effect with southerly winds forecast to increase into the 20-30 knot range. A broken line of thunderstorms will accompany the front and some may be strong with severe winds to 50 knots or large hail. Winds shift around to the west behind the front at 15-20 knots and will maintain choppy conditions on the east end of the lake through Saturday. High pressure builds in across the Ohio Valley on Saturday with winds decreasing and backing to southwest towards evening. A weak area of low pressure will slide east across the central Great Lakes Sunday night, pulling a weak cold front south across Lake Erie on Monday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...Wind Advisory until 3 AM EDT Saturday for PAZ001-002. MARINE...Small Craft Advisory until 4 PM EDT Saturday for LEZ148-149. && SYNOPSIS...Garnet NEAR TERM...Garnet/Lombardy SHORT TERM...KEC LONG TERM...KEC AVIATION...Garnet MARINE...KEC
Hazardous weather outlook, Sep 13, 3:03 PM EDT, 4 hours before
Hazardous Weather Outlook National Weather Service Cleveland OH 303 PM EDT Fri Sep 13 2019 LEZ142>144-162>164-OHZ003-006>009-017>019-027-028-141915- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH-Lucas-Wood- Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-Crawford- 303 PM EDT Fri Sep 13 2019 ...SEVERE THUNDERSTORM WATCH 652 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LEZ061-145>149-165>169-OHZ010>014-020>023-029>033-036>038-047-089- PAZ003-141915- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lorain-Cuyahoga- Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Richland- Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Crawford- 303 PM EDT Fri Sep 13 2019 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible this afternoon and evening, mainly across northern Ohio. Damaging winds are the primary threat, with an isolated tornado threat possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. PAZ001-002-141915- Northern Erie-Southern Erie- 303 PM EDT Fri Sep 13 2019 ...WIND ADVISORY IN EFFECT UNTIL 3 AM EDT SATURDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 13, 5:23 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
523 PM EDT Fri Sep 13 2019
OHZ017-132200-
Hancock-
523 PM EDT Fri Sep 13 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HANCOCK COUNTY...
At 523 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near North Baltimore to near Rawson.
Movement was east at 40 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Findlay, Fostoria, Bluffton, North Baltimore, McComb, Arlington,
Arcadia, Rawson, Vanlue, Van Buren, Bloomdale, Mount Blanchard,
Benton Ridge, Jenera, Mount Cory, Bairdstown and Williamstown.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4117 8388 4117 8358 4116 8344 4100 8342
4099 8346 4097 8346 4082 8366 4082 8388
TIME...MOT...LOC 2123Z 253DEG 33KT 4120 8364 4097 8384
ClarkLocal storm report, Sep 13, 5:32 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
532 PM EDT FRI SEP 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST 9 ENE OREGON 41.70N 83.26W
09/13/2019 M41 MPH LEZ142 OH MESONET
MESONET STATION TWCO1 8 ENE OREGON.
&&Local storm report, Sep 13, 5:38 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
538 PM EDT FRI SEP 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM MARINE TSTM WIND 9 ENE OREGON 41.70N 83.26W
09/13/2019 M41 MPH LEZ142 OH MESONET
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 9
ENE OREGON. MESONET STATION TWCO1 8 ENE
OREGON.
&&Local storm report, Sep 13, 5:52 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
552 PM EDT FRI SEP 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM MARINE TSTM WIND 9 ENE OREGON 41.70N 83.26W
09/13/2019 M46 MPH LEZ142 OH MESONET
MESONET STATION TWCO1 8 ENE OREGON.
&&Special weather statement, Sep 13, 6:00 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
600 PM EDT Fri Sep 13 2019
OHZ007>009-132230-
Erie-Ottawa-Sandusky-
600 PM EDT Fri Sep 13 2019
...A STRONG THUNDERSTORM WILL AFFECT OTTAWA...ERIE AND SANDUSKY
COUNTIES...
At 559 PM EDT, a strong thunderstorm was located near Gibsonburg, or
7 miles west of Fremont, moving east at 40 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Sandusky, Fremont, Port Clinton, Put-In-Bay, Bellevue, Clyde, Oak
Harbor, Gibsonburg, Genoa, Woodville, Elmore, Green Springs,
Castalia, Ballville, Marblehead, Lindsey, Rocky Ridge, Helena,
Burgoon and Bloomingville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4160 8307 4152 8298 4152 8290 4155 8286
4165 8284 4166 8280 4159 8284 4153 8282
4154 8274 4149 8273 4149 8296 4145 8304
4142 8294 4147 8283 4145 8273 4129 8271
4126 8284 4125 8337 4153 8338
TIME...MOT...LOC 2159Z 248DEG 35KT 4138 8325
JaszkaSpecial weather statement, Sep 13, 6:48 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
648 PM EDT Fri Sep 13 2019
OHZ009-132315-
Erie-
648 PM EDT Fri Sep 13 2019
...A STRONG THUNDERSTORM WILL AFFECT ERIE COUNTY...
At 648 PM EDT, a strong thunderstorm was located near Milan, or 8
miles north of Norwalk, moving east at 45 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Sandusky, Western Vermilion, Northern Milan, Berlin Heights,
Bloomingville, Sandusky South, Birmingham and Fairview Lanes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4142 8262 4138 8250 4138 8246 4143 8235
4129 8234 4129 8272 4143 8274 4143 8263
TIME...MOT...LOC 2248Z 258DEG 39KT 4136 8260
ClarkThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 9:47 AM EDT | Small Craft Advisory | CLE | 35 hr | |
| Sep 13, 4:08 PM EDT | Special Weather Statement | CLE | Lucas | 52 min |
| Sep 13, 4:23 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 50 min |
| Sep 13, 4:24 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Sep 13, 4:38 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 67 min |
| Sep 13, 5:03 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lucas, Ottawa, Sandusky | 57 min |
| Sep 13, 5:23 PM EDT | Special Weather Statement | CLE | Hancock | 37 min |
| Sep 13, 5:41 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wood | 26 min |
| Sep 13, 6:00 PM EDT | Special Weather Statement | CLE | Ottawa, Sandusky | 30 min |
| Sep 13, 6:24 PM EDT | Special Marine Warning | CLE | 96 min | |
| Sep 13, 6:35 PM EDT | Special Marine Warning | CLE | 55 min | |
| Sep 13, 6:48 PM EDT | Special Weather Statement | CLE | Erie | 27 min |
| Sep 13, 7:08 PM EDT | Special Weather Statement | CLE | Hancock, Wood | 37 min |
| Sep 13, 7:31 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lake, Lorain, Medina, Summit | 44 min |
| Sep 13, 7:34 PM EDT | Special Weather Statement | CLE | Seneca | 26 min |
| Sep 13, 7:45 PM EDT | Special Marine Warning | CLE | 2 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.